| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2 - report source - foreign: event occurred in china.The complainant has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported during knee arthroplasty that the articular surface could not be assembled with the tibial tray.Another articular surface was used to complete the procedure.No adverse events were reported as a result of this malfunction.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.Visual evaluation of the returned implant identified signs of use (dinged/scratched) and the dovetail feature was slightly flared, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.